Skin dryness effect of Azithromycin

We have 346 consumer reports for Azithromycin. Skin dryness effect occurred in 1%.

Patients statistics on Skin dryness side effect for Azithromycin

Female
Male

Average weight in Lbs
145.5
182.98

Average height in Ft
5′ 7″
5′ 11″

Average age
34
41

Azithromycin Circle Diagram 3 consumers of 346 reported about Skin dryness

  1. Peter B. Garcia says:
    3.5 rating

    Azithromycin for Lung infection; Cold; Tonsillitis

    Azithromycin is effective, but you have to be shy to see if that translates into side effects. On the first day, I had mild stomach cramps, which was not so bad. The following day, instead of stomach cramps, headaches and arrhythmias were added. Now, two days after taking the last dose, I am extremely weak, still have a morning headache and with light effort (putting towels together) my heart starts to beat at irregular intervals … this condition lasts up to 30 seconds , Otherwise, my skin is dry on the body and my facial skin has become greasy. LG

  2. Marie R. Ziolkowski says:
    4.0 rating

    Azithromycin for Sinusitis; Bronchitis (acute)

    I received azithromycin 500mg for 3 days for sinusitis and bronchitis (and for pneumonia prophylaxis in existing asthma). This drug was previously prescribed for such infections and it did not cause me any side effects at that time. Unfortunately, this time it was different: Approx. 2 hours after taking the first pill, gastric spasms, which lasted in an attenuated form until the next administration on the following day. On the second day of the intake stomach cramps and diarrhea (1x, again about 2 hours after ingestion) were added to the stomach cramps. The third intake was accompanied by mild respiratory distress. One day after taking the third dose, I got a kind of flush, accompanied by dizziness and a sudden feeling of weakness, so that my face was warm and red for several hours and I had to lie down because of the weakness. I noticed sleep problems and nocturnal anxiety attacks during two nights during the intake. In addition, there is a massive dehydration of the skin and mucous membrane, which manifests itself in particular by desquamation and tearing of the face and lip skin and by a thickening of the nasal mucus and sputum. In addition, I am increasingly thirsty, so that I come to a daily intake of 4.5 liters of water. This enormous thirst persists today, two days after the end of the intake. As well as the massive dryness of the skin and mucous membranes. I also suffer from loss of appetite and partly from sudden nausea and a weight loss of 1.5kg. The described side effects or symptoms merely describe my personal experience with the drug. Since every person reacts differently to medication and this also depends on many factors, I will refrain from recommendations for or against azithromycin.